International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 235-238
Separable subalgebras of a class of Azumaya algebras
Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA
Received 15 July 1996; Revised 14 April 1997
Copyright © 1998 George Szeto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a ring with 1, the center of , a finite automorphism group of of order
invertible in , and the subnng of elements of fixed under each element in . It is shown that the
skew group ring is a -Galois extension of that is a projective separable -algebra where
is the inner automorphism group of induced by if and only if is a -Galois extension of
that is a projective separable -algebra. Moreover, properties of the separable subalgebras of a
-Galois -separable extension of are given when is a projective separable -algebra.